Skip to Main content Skip to Navigation
New interface
Journal articles

Symmetry breakings in Malinvaud's model with individual risks

Abstract : This paper investigates the existence of asymmetric equilibria in Malinvaud's [Malinvaud, E., 1973. Markets for an exchange economy with individual risks. Econometrica 41, 383–410] model of a pure exchange economy with individual risks. Agents face identical individual risks. Their utility functions only depend on their individual state; the only difference with Malinvaud's original formulation is that there exists one good for which some aggregate component of the risk is introduced through endowments. Agents are described by totally symmetric characteristics but yet can come out of the exchange process with asymmetric allocations (there might be unequal treatment of equal agents): the generic existence of asymmetric equilibria is shown. In addition, robust examples of both existence and non-existence of asymmetric equilibria in Malinvaud's original formulation (with “pure” individual risks) are given.
Document type :
Journal articles
Complete list of metadata

https://hal-sciencespo.archives-ouvertes.fr/hal-03602587
Contributor : Spire Sciences Po Institutional Repository Connect in order to contact the contributor
Submitted on : Wednesday, March 9, 2022 - 11:23:38 AM
Last modification on : Thursday, March 10, 2022 - 3:23:13 AM

Identifiers

  • HAL Id : hal-03602587, version 1
  • SCIENCESPO : 2441/10272

Collections

Citation

Hervé Crès, Isabelle Rossi. Symmetry breakings in Malinvaud's model with individual risks. Journal of Mathematical Economics, 2000, 33 (2), pp.239 - 269. ⟨hal-03602587⟩

Share

Metrics

Record views

7